MathSciNet Relay Station
MathSciNet bibliographic data
MR2215786 (2007d:03074) 03E02 (03E55)
Matet, Pierre Strong compactness and a partition property. Proc. Amer. Math. Soc. 134 (2006), no. 7, 2147–2152 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement